# SDR FDEA201706151674

- Difficulty date: June 15, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 56,883 hours, 37,067 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50213
- Condition: Corroded
- Location: Bs 1100-1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER WING SECTION BS 1100 - 1180, RBL 44 CORRODED SEAT TRACK FLANGE.   REMOVED THE SEAT TRACK IAW B757 SRM 51-40-02, SRM 51-40-05, AND SRM 51-40-02.
